Research ArticleOpen accessPhrase in the titleLog-Moment Estimators for the Generalized Linnik and Mittag-Leffler Distributions with Applications to Financial ModelingDexter O. Cahoy, Wojbor A. WoyczyńskiJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 1 Aug 2018 · 7,355 accessesView PDFCite
2 articles for “Mittag-Leffler”
Set a search alertResearch ArticleOpen accessIn the keywordsDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite